Advertisement

Mathematische Annalen

, Volume 265, Issue 4, pp 407–422 | Cite as

Infinitesimal deformations of cusp singularities

  • Kurt Behnke
Article

Keywords

Infinitesimal Deformation Cusp Singularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Behnke, K., Riemenschneider, O.: Diedersingularitäten, Abh. Math. Sem. Hamburg47, 210–227 (1978)Google Scholar
  2. 2.
    Cohn, H.: Support polygons and modular functional singularities, Acta Arith.24, 261–278 (1973)Google Scholar
  3. 3.
    Freitag, E.: Lokale und globale Invarianten der Hilbertschen Modulgruppe. Invent. Math.17, 106–134 (1972)Google Scholar
  4. 4.
    Freitag, E., Kiehl, R.: Algebraische Eigenschaften in den Spitzen der Hilbertschen Modulgruppe. Invent. Math.24, 121–148 (1974)Google Scholar
  5. 5.
    Hirzebruch, F.: Hilbert modular surfaces. Ens. Math.19, 183–281 (1973)Google Scholar
  6. 6.
    Hirzebruch, F., Zagier, D.: Classification of Hilbert modular surfaces. In: Complex analysis and algebraic geometry. Baily, W.L., Shioda, T. (eds.). Cambridge: Cambridge University Press 1977Google Scholar
  7. 7.
    Laufer, H.: On minimally elliptic singularities. Am. J. Math.99, 1257–1295 (1977)Google Scholar
  8. 8.
    Nakamura, I.: Inoue Hirzebruch surfaces and a duality of hyperbolic unimodular singularities. I. Math. Ann.252, 221–235 (1980)Google Scholar
  9. 9.
    Nakamura, I.: Duality of cusp singularities. Preprint 1981Google Scholar
  10. 10.
    Karras, U.: Eigenschaften der lokalen Ringe in zweidimensionalen Spitzen. Math. Ann.215, 119–129 (1975)Google Scholar
  11. 11.
    Looijenga, E.: Rational surfaces with an anti-canonical cycle. Ann. Math.114, 267–322 (1981)Google Scholar
  12. 12.
    Pinkham, H.: Deformations of quotient surface singularities. Proc. Symp. Pure Math.30, 65–67 (1977)Google Scholar
  13. 13.
    Pinkham, H.: Deformations of algebraic varieties withG m-action. Astérisque20 (1974)Google Scholar
  14. 14.
    Schlessinger, M.: Rigidity of quotient singularities. Invent. Math.14, 17–26 (1971)Google Scholar
  15. 15.
    Shimizu, H.: On discontinuous groups acting on the product of upper half planes. Ann. Math.77, 33–71 (1963)Google Scholar
  16. 16.
    Wahl, J.: Simultaneous resolution and discriminantal loci. Duke Math. J.46, 341–375 (1979)Google Scholar
  17. 17.
    Wahl, J.: Smoothings of normal surface singularities. Topology20, 219–246 (1981)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Kurt Behnke
    • 1
  1. 1.Mathematisches Institut der UniversitätHamburg 13Federal Republic of Germany

Personalised recommendations